MAUDE Adverse Event Report: MEDTRONIC IRELAND EVOLUT FX LS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC IRELAND EVOLUT FX LS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number L-EVOLUTFX-2329
Medical Device Problem Codes Device Dislodged or Dislocated (2923); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: e vfxplus-29, serial/lot #: (b)(6), ubd: 11-apr-2027, udi #: (b)(4); product id: evfxplus-29, serial/lot #: (b)(6), ubd: 05-sep-2027, udi #: (b)(4).The codes present in section h6 correspond to multiple components/products that comprise this reported event.Select patient information cannot be included in the regulatory report due to regional privacy regulations.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that prior to the implant of a transcatheter aortic valve, a pre-implant balloon aortic valvuloplasty (bav) was performed due to the patient's thickened leaflets.Following the successful deployment of the valve, upon the removal of the delivery catheter system (dcs), the nose cone caught on the valve frame, resulting in dislodgement of the valve.Subsequently, a new valve and dcs were prepped.Upon the first deployment attempt with the second system, the valve was unable to be positioned securely and was subsequently recaptured.Two further deployment attempts were made, however the valve remained unable to be securely positioned.Subsequently, the procedure was ultimately aborted.Per the physician, the patient's tortuous anatomy including a 70 degree root angle, short aortic root, and leaflet calcification contributed to the dislodge and the difficulties placing the second valve.
 
Additional Manufacturer Narrative
Additional review of the event and/or additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event did not and does not meet the reporting requirements in 21 cfr 803.Updated data: h6.H10.The correct devices are documented in the related reports additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT FX LS
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24183906
Report Number9612164-2026-00471
Device Sequence Number10016940
Product Code NPT
UDI-Device Identifier00763000365691
UDI-Public(01)00763000365691(17)270318(10)0012721953
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL-EVOLUTFX-2329
Device Catalogue NumberL-EVOLUTFX-2329
Device Lot Number0012721953
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/26/2026
Supplement Report FDA Received Date02/20/2026
Date Device Manufactured03/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient SexFemale
Patient Weight68 KG